# SDR IPXA2016092108508

- Difficulty date: September 14, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 30,584 hours, 21,306 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N546795
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, MCD FLOOR PANEL DAMAGED EDGE.  FABRICATED A NEW FLOOR PANEL IAW SREO 757-5320-9692.
